# SDR N93A06032007

- Difficulty date: March 6, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N477QS
- Make and model: Gulstm GIV
- Aircraft serial: 1377
- Aircraft time: 7,156 hours, 3,520 cycles
- Engine: Rroyce TAY6118
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 1159P4201139
- Condition: Damaged
- Location: Fuel Sys
- Part time: 7,156 hours, 3,520 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED FUEL TRANSFER FROM ONE WING TO ANOTHER. MAINTENANCE FOUND FUEL TUBE DAMAGED.
